Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cleft rings


Author: Bernard Vinograde
Journal: Trans. Amer. Math. Soc. 56 (1944), 494-507
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1944-0011074-4
MathSciNet review: 0011074
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Structure of algebras, Amer. Math. Soc. Colloquium Publications, vol. 24. 1939. MR 0123587 (23:A912)
  • [2] E. Artin, C. J. Nesbitt, and R. M. Thrall, Rings with minimum condition, University of Michigan Press, 1944. MR 0010543 (6:33e)
  • [3] R. Brauer, On the nilpotency of the radical of a ring, Bull. Amer. Math. Soc. vol. 48 (1942) p. 752. MR 0006999 (4:70c)
  • [4] -, Darstellung von Gruppen in Galoisschen Feldern, Exposés Mathématiques, vol. 7, 1935.
  • [5] -, On modular and $ p$-adic representations of algebras, Proc. Nat. Acad. Sci. U.S.A. vol. 25 (1939) p. 252.
  • [6] -, On sets of matrices with coefficients in a division ring, Trans. Amer. Math. Soc. vol. 49 (1941) p. 502. MR 0004627 (3:34g)
  • [7] M. Deuring, Algebren, Ergebnisse der Mathematik, vol. 4, 1935.
  • [8] H. Fitting, Die Theorie der Automorphismenringe, Math. Ann. vol. 107 (1932) p. 514.
  • [9] M. Hall, The position of the radical in an algebra, Trans. Amer. Math. Soc. vol. 48 (1940) p. 391. MR 0002855 (2:122a)
  • [10] C. Hopkins, Rings with minimal condition for left ideals, Ann. of Math. (2) vol. 40 (1939) p. 712. MR 0000012 (1:2d)
  • [11] N. Jacobson, The theory of rings, Mathematical Surveys, vol. 2, 1943. MR 0008601 (5:31f)
  • [12] G. Kothe, Die Struktur der Ringe, deren Restklassenring nach dem Radikal vollständig reduzibel ist, Math. Zeit. vol. 32 (1930) p. 161. MR 1545158
  • [13] T. Nakayama, Some studies on regular, induced, and modular representations, Ann. of Math. (2) vol. 39 (1938) p. 361. MR 1503413
  • [14] J. L. Wedderburn, Lectures on matrices, Amer. Math. Soc. Colloquium Publications, vol. 17, 1934.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0011074-4
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society